Title: The zeros of Faber polynomials generated by an m-star
Authors: Kuijlaars, Arno # ×
Issue Date: 1996
Publisher: American Mathematical Society
Series Title: Mathematics of computation vol:65 issue:213 pages:151-156
Abstract: It is shown that the zeros of the Faber polynomials generated by a regular m-star are located on the m-star. This proves a recent conjecture of J. Bartolomeo and M. He. The proof uses the connection between zeros of Faber polynomials and Chebyshev quadrature formulas.
ISSN: 0025-5718
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Analysis Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.

© Web of science